# SDR IPXA2025092997111

- Difficulty date: August 21, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 23,514 hours, 14,080 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53813415000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE FR54 - FR 54.1, -Y450 SEAT TRACK UPPER SURFACE HAS LIGHT CORROSION.  VERIFIED FINAL DRAFT OF EA# 300-5315-27-A4129 STEPS 1-3 ACCOMPLISHED WITHOUT DEVIATIONS. JOB COMPLETE.
